Yıl 2018, Cilt 1, Sayı 1, Sayfalar 39 - 45 2018-05-18

On Some Perfect Codes over Hurwitz Integers

Murat Güzeltepe [1]

31 39

The article considers linear codes over Hurwitz integers. The codes are considered with respect to a new Hurwitz metric. This metric is more suitable for
(QAM)-type constellations than the Hamming Metric and the Lee metric. Also, one error correcting perfect codes with respect to the Hurwitz metric are defined. The decoding algorithm of these codes is obtained. Moreover, a simple comparison in respect to the average energy for the transmitted signal and the bandwidth occupancy is given.
94B05, 94B15, 94B35
  • [11] C. Martinez, R. Beivide and E. Gabidulin, Perfect Codes from Cayley Graphs over Lipschitz Integers, IEEE Trans. Inf. Theory, 55 (2009)3552-3562.
  • [12] T. P. da N. Neto, J. C. Interlando., ”Lattice constellation and codes from quadratic number fields,” IEEE Trans. Inform. Theory, vol. 47, No.4, May. 2001.
  • [13] K. Huber., ”Codes Over Gaussian integers,” IEEE Trans. Inform.Theory, vol. 40, pp. 207-216, Jan. 1994.
  • [14] K. Huber., ”Codes Over Eisenstein-Jacobi integers,” AMS. Contemp. Math., vol. 158, pp.165-179, 2004.
  • [15] C. Martinez, R. Beivide and E. Gabidulin., ”Perfect codes for metrics induced by circulant graphs,” IEEE Trans. Inform. Theory, vol. 53, No.9, Sep. 2007.
  • [16] C. Martinez, R. Beivide and E. Gabidulin, ”Perfect Codes from Cayley Graphs over Lipschitz Integers,” IEEE Trans. Inf. Theory, Vol. 55,No. 8, Aug. 2009.
  • [17] G. Davidoff, P. Sarnak, and A. Valette., Elementary Number Theory, Group Theory, and Ramanujan Graphs, Cambridge University Pres,2003.
  • [18] J. H. Conway, D. A. Smith, On Quaternions and Octonions, A K Peters, 2003.
  • [19] M. Guzeltepe, ”The Macwilliams Identity for Lipschitz Weight Enumerators,” GU J Sci. 29(4): 869-877 (2016). ¨
  • [20] M. Guzeltepe, O. Heden, ”Perfect Mannheim, Lipschitz and Hurwitz weight codes”, Math. Communications, Vol. 19 ¨ /2 pp. 253-276, 2014.
  • [1] M. Guzeltepe, Codes over Hurwitz integers, Discrete Mathematics, (2012), doi: 10.1016 ¨ /j.disc.2012.10.020.
  • [21] O. Heden, M. Guzeltepe, ”On perfect 1- error-correcting codes”, Math. Communications, Vol. 20 ¨ /1 pp. 23-35, 2015.
  • [22] O. Heden, M. Guzeltepe, ”Perfect 1-error-correcting Lipschitz weight codes”, Math. Communications, Vol. 21 ¨ /1 pp. 23-30, 2016.
  • [23] M. Guzeltepe, a. Altınel, ”Perfect 1-error-correcting Hurwitz weight codes”, Math. Communications, Vol. 22 ¨ /2 pp. 265-272, 2017.
  • [2] T. Abualrub, ˙ I. S¸iap, Constacyclic codes over F2 + uF2, J. Franklin Inst., 346 (2009) 520-529.
  • [3] ˙ I. S¸iap, T. Abualrub, A. Ghrayeb, Cyclic DNA codes over the ring F2[u]=(u2 − 1) based on the deletion distance, J. Franklin Inst., 346 (2009)731-740.
  • [4] T. Abualrub, ˙ I. S¸iap, Cyclic codes over the rings Z2 + uZ2 and Z2 + uZ2 + u2Z2, Des. Codes Cryptogr., 42 (2007) 273-287.
  • [5] B. Yildiz, S. Karadeniz, Self-dual codesover F2 + uF2 + vF2 + uvF2, J. Franklin Inst., 347 (2010) 1888-1894.
  • [6] B. Yildiz, S. Karadeniz, Cyclic codes over F2 + uF2 + vF2 + uvF2, Des. Codes Cryptogr. 58 (2011) 221-234 DOI 10.1007/s10623-010-9399-3.
  • [7] M. Ozen, M. G ¨ uzeltepe, Cyclic codes over some finite quaternion integer rings, J. Franklin Inst., 348 (2011) 1312-1317. ¨
  • [8] J. H. van Lint, ”Nonexistence theorems for perfect error-correcting codes,” in Computers in Algebra and Number Theory, vol. IV, SIAM-AMSProceedings, 1971.
  • [9] G. Davidoff, P. Sarnak, and A. Valette., Elementary Number Theory, Group Theory, and Ramanujan Graphs, Cambridge University Pres, 2003.[10] J. H. Conway, D. A. Smith, On Quaternions and Octonions, A K Peters, 2003.
Birincil Dil en
Konular Matematik ve İstatistik
Dergi Bölümü Articles
Yazarlar

Yazar: Murat Güzeltepe (Sorumlu Yazar)
Ülke: Turkey


Bibtex @araştırma makalesi { mapas389002, journal = {Mathematical Advances in Pure and Applied Sciences}, issn = {}, address = {Muttalip Özavşar}, year = {2018}, volume = {1}, pages = {39 - 45}, doi = {}, title = {On Some Perfect Codes over Hurwitz Integers}, key = {cite}, author = {Güzeltepe, Murat} }
APA Güzeltepe, M . (2018). On Some Perfect Codes over Hurwitz Integers. Mathematical Advances in Pure and Applied Sciences, 1 (1), 39-45. Retrieved from http://dergipark.gov.tr/mapas/issue/37031/389002
MLA Güzeltepe, M . "On Some Perfect Codes over Hurwitz Integers". Mathematical Advances in Pure and Applied Sciences 1 (2018): 39-45 <http://dergipark.gov.tr/mapas/issue/37031/389002>
Chicago Güzeltepe, M . "On Some Perfect Codes over Hurwitz Integers". Mathematical Advances in Pure and Applied Sciences 1 (2018): 39-45
RIS TY - JOUR T1 - On Some Perfect Codes over Hurwitz Integers AU - Murat Güzeltepe Y1 - 2018 PY - 2018 N1 - DO - T2 - Mathematical Advances in Pure and Applied Sciences JF - Journal JO - JOR SP - 39 EP - 45 VL - 1 IS - 1 SN - - M3 - UR - Y2 - 2018 ER -
EndNote %0 Mathematical Advances in Pure and Applied Sciences On Some Perfect Codes over Hurwitz Integers %A Murat Güzeltepe %T On Some Perfect Codes over Hurwitz Integers %D 2018 %J Mathematical Advances in Pure and Applied Sciences %P - %V 1 %N 1 %R %U
ISNAD Güzeltepe, Murat . "On Some Perfect Codes over Hurwitz Integers". Mathematical Advances in Pure and Applied Sciences 1 / 1 (Mayıs 2018): 39-45.